# SDR IPXA2015020285509

- Difficulty date: January 11, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112503
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CARGO LONGERON SPLICE CRACKED AT STA 5-123, L13L.  R & R THE LONGERON SPLICE IAW SRM 51-31-01.
